Home | Links | Contact Us | Top 50 | News | Bookmark
Find a drug:
A   B   C   D   E   F   G   H   I   J   K   L   M   N   O   P   Q   R   S   T   U   V   W   X   Y   Z   #  

Health Forum    Pain & Pain Management
Health Discussion Forum

 ouch i'm in severe pain!! (help!!)
so today we went shopping and i don't exercise much so my legs hurt really bad!! idk if it means i'm growing or todays long walk!!?? how to heal the pain? besides pain killers because i ...


 Is it called strip throat when you swallow and it hurts?
...


 what is the difference betwen taking a bath in the morning and in the evening?
...


 what hurts the most in your life right now?
what happened that you just can't let go of, or you haven't gotten over yet? what hurts the most?...


 what is the easiest and quickest way to die w/o pain?
just answer the question please
and make sure yur answer is from a credited ...


 is it possible to lick ur elbow?
...


 Can my dog take child's aspirin or ibuprofen?
He got bit in the upper leg by my other dog to day.
Bobo weight is 45 lbs....


 I've had pain in my knee cap for years, and it's getting worse. What should I do?
My left knee cap has always had a little pain in recent years but lately the pain has worsened a bit. The pain is exclusively in the knee cap. There's no pain around it, just right at the top ...


 do u like?
pain?...


 Is cracking your knuckles bad?
I've heard that cracking your knuckles is bad. My friend Said that if you straighten out your hand your you can see your fingers stretch out all the way back.I crack my knuckles everyday its ...


 Whats wrong with my moms arm?
My mom's elbow has had her in agony for 4 months, shes been to the doctor, and is now having acupuncture which has helped a little, but her doctor has not really given my mom a diagnosis and my ...


 My mom woke up having kneck pain? Along with sharp pain. down her left side of her chest. What's wrong?
She had sharp pains running down the lest side of her chest and her spine. Is this just a result of how she slept or something else?...


 bulging l5/s1,torn l4/l5 disc help!?
Hi i have has the above complaint since july and its now november! I have had facet joint injections,nerve root block, epidural,hydrotherapy and physio and none of these have helped. Im on 19 tablets ...


 I feel like I'm dying and I don't know what to do.?
For the past year and a half I've been experiencing worsening neurological symptoms, I've seen many doctors, and they have been of no help whatsoever.

Over the past 2 weeks or so ...


 What happens if pour hot coffee in my ear, will it hurt?
I just went to starbucks and got some hot coffee, what happens if I pour it in my ear?...


 Feet pain?
So I am doing this new excersize where I have to walk 10,000 steps on my treadmill which is about an hour and a half and four miles. So now my feet hurt really really bad and I have blisters about ...


 please please please help I think I'm dieing ?
ok so i have this really bad cramp in my right side and sometimes the cramp is in my lower stomach but mostly it is in my side. please help me. do you know whats the matter with me? BTW some times my ...


 If i get a lip ring will it...?
get tangled with my braces?...


 How is waterboarding torture?
There has been a bunch of talk about waterboarding being torture in the news lately. My question is "Is waterboarding torture?" By definition torture is ' (1)to cause intense ...


 should i get help?
ok like i have been having panic attacks for 3 weeks now and just recently my chest has started to hurt but only when i rub it or when im laying down on my stomach and also it's kind of ...



gtcharged
I took 4 Vicodin, what can I expect?
I took 4 Vicodin 500's, when I only meant to take 3. I weigh 245lb. Not fat, muscle since I'm 6' tall.
Before you start hounding me about drug abuse, I have severe spondylolisthesis, so my back hurts 24/7.
3 is my normal limit.
                      








Edwardo
Wait 4!? dude seek medical help like now. no joke. omg you are gnna go into cardiac arrest soon! goodluck man. you neverrrrr doo that


Trotsky
Rating
You are ruining your liver. Vicodins have 500 milligrams of acetaminophen in them, and 1000 mgs is the limit per dosage, and 4000mgs is the limit per day. Look up a cold water extraction. It will show you how to remove the acetaminophen. Look into oxycontin, as it will provide all day pain relief.


Brian B
You should EXPECT to feel fine.


Ring0Rosie
Rating
i dunno about you, but i fall right asleep.

you won't overdose, but you'll be groggy tomorrow


t.
Rating
i wouldnt think much about it, im no doctor but i've taken a lot of pills for various reason. you won't feel tried or anything and i'd say it'd take aleast 9 or 10 of the 500mgs to even put you in real harm.


melania k
nothing, dont sweat it


n
not much.
considering your weight and condition.


Nurse For 21 Years
You'll be just fine. I sympathize with you as I had surgery for that very problem.


Douglas B
Rating
I wouldn't get on you for drug abuse for when that is all the dr.'s hand out for someone who has muscles that are tight in their back there isn't much to do but take them. That is until now. You don't need to go around in pain. You can release the muscles in your back and end the pains that are going on there. Here is how to do that:
Back: (do from a sitting position)
Place your left hand on your left leg next to your body. Place your right hand over your left shoulder and find the muscles next to your spine and press on them and hold. After 30 seconds slowly lower your body forward, keeping your left arm fairly straight as you do. When you reach your lap remain there for another 10 seconds, release the pressure but remain there for another 30 seconds. Then reverse your hand positions and do your right side.


May'n
Rating
My father is very heavy, and takes Vicodin for his spinal wreckage he suffered during a boxing match many years ago. When he's in serious pain, he usually takes two. I don't know exactly why he does this, if it's all that's necessary or if it's because he doesn't like to take it. What I do know is that, after taking two, he becomes drowsy. Once, when he took three, he was so out of it that he didn't respond to anything we said to him, and then fell asleep at his computer desk.

So, basically, you'll probably get very tired. You may suffer a side effect such as a headache or a general feeling of discomfort. This is based on what I've witnessed with my father, since he's taken this medication for many years now.


Disney Nut
You will probably be sleepy


Matt Berard
well one pass the limit i dont think its going to make u a lot of problems, but next time pay attention


Poppy
Rating
Good night !


Rick
Rating
nothing I guess. Just take normal doses next times


Steve
it wont make that much of a difference.


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Large Text
Archive: All drugs - Links - Forum - Forum - Forum - Medical Topics
Drug3k does not provide medical advice, diagnosis or treatment. 0.004
Copyright (c) 2013 Drug3k Friday, April 8, 2016
Terms of use - Privacy Policy